# SDR SIMA200212151

- Difficulty date: April 24, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, CORROSION FOUND ON AFT DIGITAL.  BLENDED, PERFORMED NDT, RESTORED SURFACE PROTECTION.  (M)
